# SDR ASMF201612013

- Difficulty date: November 23, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 51,120 hours, 17,985 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 161A11303
- Part serial: AL3023
- Condition: Out Of Limits
- Location: Right
- Part time: 48,896 hours, 17,186 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE MLG WHEEL NUMBER 3 WAS REPLACED IAW AMM 32-45-07 BY NORMAL WEAR, DETECTING THE STATOR DISKS WITH DAMAGES BY THERMAL OXIDATION AND DISCOLORATION ON AXLE CHROME WITH EVIDENCE OF HIGH TEMPERATURE; INSPECTION PERSONNEL EVALUATED THE DAMAGE AND FOUND IT OUT OF LIMITS IAW AMM 32-11-85. AIRCRAFT WAS SENT TO THE HANGAR; SO THE MLG BRAKE NUMBER 3 WAS REPLACED IAW AMM 32-45-01 AND THE RIGHT MAIN LANDING GEAR AXLE WAS REPLACED IAW AMM 32-11-85, THE RIGHT OUTBOARD ANTISKID VALVE WAS REPLACED IAW AMM 32-42-31, TESTED CORRECT.
